The Lupus Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
81 Posts
Discussion Starter · #1 ·
I am normally very good with pain. But in the last few weeks, I've had some of the worst pain in my life. It starts around lunch time-with my knees and ankels feeling weak-then the pain-knawling and aching- from my hips to my knees to my ankles and toes. It's awful. It was so bad today I could barley drive my self home. I actually had tears. Finally I made it home and took my emergency Tylenol with codine, and feeling a bit better now.
What brings this on like that, I just don't understand.
 

·
Registered
Joined
·
4,444 Posts
I'm so sorry to hear you're having to endure that kind of pain! I wish I knew what causes it because then we'd be a step closer to curing it; but no one knows what causes it unfortunately. If this lasts very long at this level I would be sure to call your doctor to inquire about any additional medications that can be added to help alleviate it. More lupus medications may need to be added, or additional NSAID meds could help too.

Best wishes this disappears for you soon. (((hugs)))
 

·
Registered
Joined
·
1,640 Posts

I am sorry, to hear your suffering. I agree, a call to your Dr. may help you..I hope so.

I hope tomorrow, you feel much better.

Sandy
 

·
Registered
Joined
·
498 Posts
Hi Jen,
Sorry you are in so much pain.All I can say is I can empathise with you because I have had similar lately.Hot baths help me,what about you?hope you find something that helps,
Julsie
 

·
Registered
Joined
·
7,800 Posts
Hi Jen,

Again, I'm afraid I have no miracle solution but sorry to hear you have had so much pain recently. I'd agree that if it continues any length of time then you need to see the doc about it and see what can be done. If we leave it too long it ends up wearing us down and having an effect on morale.

sending lots of pain relieving hugs winging their way to you,
:grouphug2:

Katharine
 

·
Registered
Joined
·
11 Posts
Hello Jen,

I hope you are feeling better as of now. I can relate as that I have had moderate to severe joint pain in my knees and hips every day for months. I also have days where by lunch time I can hardly walk or move and I just cry. I have four very young children including an infant to care for and it makes my life very difficult. I have an 'emergency' bottle of darvocet that I use for times like that, but I can only take them if someone else is home to care for the kids or at night.

I would also talk to your doctor about what could be added or changed to your meds to help. I found that upping my prednisone helps tremendously with my joint pain.

Take care of yourself,

Andrea
 

·
Registered
Joined
·
1,289 Posts
((((((Jen)))))))

I am so sorry you are having to endure this pain. I've been there with unexplained rib pain and at times it can leave me in tears. I thought my connective tissue pain was bad until this. Unfortunatley for me pred and NSAID's don't make a difference.

I do think you need to speak to your doctor. My rheumy saw me at my worst and said that when pain takes hold it feels like your whole world is falling apart. Your doctor may even refer you to a pain management clinic.

I'm sure once you get it under control you'll feel much better. Please don't suffer and let us know how you are.

Hugz, :hug:

Pam xxx
 

·
Registered
Joined
·
2,173 Posts
Hi Jen,

I am so sorry you are in such pain... You obviously need something maybe a little stronger to help you.. I hope you call your doctor....
Sending you :hug:Gentle hugs and hope you feel better real soon.

Love Penny
 

·
Registered
Joined
·
594 Posts
Hi Jen,

:there: I am so sorry you are feeling like this i really empathise as i suffer unbearable pain.
You must definately phone your gp if possible when the pain is like that so teh they can hear ho bad t is for you. I am sure that when you tell you r doc he will try to give you some relief.
Either nsaids or prednisolone or stronger pain relief, in my case i have had all of these but am still suffering!

I hope that you mmanage to get this sorted out soon as it does make life truly unbearable and no one shpuld be left to deal with when there are lots of drugs which can possibly giv relief.

Take good Care and good luck.

Cassie :)
 
1 - 9 of 9 Posts
Top